MathSciNet Relay Station
MathSciNet bibliographic data
MR2350384 (2008i:14044) 14H30 (14B05 14C21)
Artal Bartolo, Enrique; Cogolludo, José Ignacio; Tokunaga, Hiro-o Pencils and infinite dihedral covers of $\Bbb P\sp 2$. Proc. Amer. Math. Soc. 136 (2008), no. 1, 21–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement